Title

Mathematical Properties and Asymptotic Expansion of the Generalised Quark Statistical Function

Publication Type

Journal Article

Publication Date

1983

Abstract

An asymptotic expansion for the generalized quark statistical distributin function in which quarks are introduced into Chao–Yang statistics is derived. Maythematical properties of the function are also examined. Journal of Mathematical Physics is copyrighted by The American Institute of Physics.

Discipline

Business

Research Areas

Operations Management

Publication

Journal of Mathematical Physics

Volume

24

Issue

1

First Page

173

Last Page

176

ISSN

0022-2488

Identifier

10.1063/1.525575